# SDR USAA2010123093279

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM LOCATED FR. 68 AND Y-765.  REPLACED FLOORBEAM LOCATED FR 68 AND Y-765 IAW A319 SRM 51-72-11.
